# SDR SWAA2021122244340

- Difficulty date: November 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT ; 2021-520519 / [01] REPLACED GUSSET AND FASTENERS LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 REV - SEE INDIVIDUAL SING OFFS.; [02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
